# SDR AU510002182

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737-800
- Engine: Ge CFM567B24
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Metering Valve
- Condition: Faulty
- Location: Hmu
- Component: Hmu, Honeywell
- Component part number: 1853M56P09
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 ENGINE HYDROMECHANICAL UNIT (HMU) FUEL METERING VALVE FAULTY. (CASA NR 510002182)
